CureZone   Log On   Join
mms
 
  Views: 718
Published: 11 years ago
 

mms




I'm wondering here: I've been on the Miracle-Mineral-Supplement for two months ~ then one month off ~ now on again the last few days...

This happened before and I'm remembering it again: My skin gets flushed or pink. I'm attributing this to the cleansing & killing off of the pathogens.

Is this correct? Like duh; what else could it be?

...on the other hand, we all know what they say about ASSuming! :)

Your comments will be most appreciated!

Thainx!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.201 sec, (1)